Leukemia Home > Clolar Overdose

Treatment Options for a Clolar Overdose

The treatment for a Clolar overdose may vary. If the overdose is discovered while the medication is being given, the infusion will be stopped.
 
Treatment will also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. Supportive care for people who have been given too much Clolar may include:
 
  • Medications to treat vomiting
  • Close monitoring of blood cell counts
  • Intravenous fluids.  
  
Seek immediate medical attention if you believe you or someone else may have received too much of this medicine.
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.